Per citar aquest document:
Weak conditions for interpolation in holomorphic spaces
Schuster, Alexander P.
Seip, Kristian

Data: 2000
Resum: An analogue of the notion of uniformly separated sequences, expressed in terms of extremal functions, yields a necessary and sufficient condition for interpolation in Lp spaces of holomorphic functions of Paley-Wiener-type when 0 < p [lesss than or equal] 1, of Fock-type when 0 < p [less than or equal] 2, and of Bergman-type when 0 < p < [infinity]. Moreover, if a uniformly discrete sequence has a certain uniform non-uniqueness property with respect to any such Lp space (0 < p < [infinity]), then it is an interpolation sequence for that space. The proofs of these results are based on an approximation theorem for subharmonic functions, Beurling's results concerning compactwise limits of sequences, and the description of interpolation sequences in terms of Beurling-type densities. Details are carried out only for Fock spaces, which represent the most difficult case.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 44 N. 1 (2000) , p. 277-293, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_44100_11

17 p, 166.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12

   Favorit i Compartir